advertisement
Question
Posted by: blue | 2004/02/04

No Periods

I stopped the pill at the end of Dec. I don't remember having my period since. They should have come about the 25th of Jan. We are using condoms and are very careful, so I don't think that I am pregnant. At the moment I feel like I have period pains, but no periods. Could this be normal that my body is adjusting after stopping the pill after 10 years?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, the body can take a few months to readjust to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement